# SDR ASAA2018122657544

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 20,685 hours, 6,835 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ON.  GROUNDED - YES. RESET CONTROLLER PERFORMED DCPC BITE - NO FAULTS NOTED REF B737-900 FIM 21-31 TASK 827.
